It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-10-2006, 01:20 PM   #1
Senior Member
(female)
 
Join Date: Mar 2006
Location: usa
Posts: 298
ginger3130 HB Userginger3130 HB User
Symptoms back - medications?

My TSH was good last time (.87) at 100mcg of Synthroid. I was feeling good. But slowly, I have been feeling yucky again and my TSH has creeped back up to 1.52. I felt better when it was less than 1.

The only thing that has changed is that I am now taking Yasmin birth control pills and 30 mg of Cymbalta.

The problems that really bother me are the swelling in my hands and feet (which can be painful) and feeling tired in the afternoon.

Are the other medications interfering with the Synthroid? Will I need to up my dose because of the birth control pills or the Cymbalta?

I drink tons of water and my sodium level was low so I don't understand why I am swelling (thyroid I guess).

 
Old 05-10-2006, 02:37 PM   #2
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,879
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Symptoms back - medications?

The only thing I know is that estrogen will suppress your thyroid function. I did look up these birth control pills, and it shows they have estradiol in them. This could be suppressing your thyroid function.

You may want to look at the ingredients to see if there is indeed estradiol in it.
__________________
** RAI ablation for Graves disease 2004**

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chest pains, Swollen knees and many more symptoms, PLEASE, i NEED some advice :( becca1981 Men's Health 9 01-01-2012 11:42 AM
2 weeks post acdf, having worsening symptoms and depression, please help firelane Spinal Cord Disorders 6 07-10-2010 09:54 PM
Overcoming Asperger Symptoms with Medications Quixote23 Asperger's Syndrome 8 03-26-2010 07:21 PM
Symptoms are getting worse megss Back Problems 10 12-21-2009 05:53 PM
still have symptoms.. please help with info!! hypnotiic Neuropathy 2 12-18-2007 09:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (227), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!